# SDR ASAA1058469

- Difficulty date: November 1, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 12,023 hours, 3,619 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERHEAT LIGHT (WINDOW HEAT) ILLUMINATED AT THE GATE.  PERFORMED QRH PROCEDURE.  OVERHEAT LIGHT RE-ILLUMINATED.  FOUND C/B WINDOW HEAT PWR LEFT FRONT OPEN.  CHECKED HISTORY.  NO HISTORY.  RESET C/B.  REF CH 20 60 01.  TESTED WINDOW HEAT REF MM 30 41 00 710 801.  TESTS OK, NO FAULTS.
